# SDR DLM88061076

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 46,158 hours, 35,469 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD QTY WENT TO 1 QT AT CRUISE FL240 QTY RETURNED TO  10 QT AFTER RT ENGINE DRIVEN HYD PUMP SHUTDOWN IAW QRH. LOST RT SYS PRESSURE DURING CONFIG FOR LANDING. USED ALTERNATE GEAR EXTENSION AND STOPPED ON RUNWAY FOUND PRESSURE FLEX LINE FROM NR 2 ENG TO PYLON LEAKING.    REPLACED SAME. RAN ALL HYD SYSTEMS. NO LEAKS. RESERVICED RT HYD SYSTEM TO FULL. RT SYSTEM NEVER FULLY DEPLETED. CHECKED OPERATION OF ELECTRIC AND ENGINE DRIVEN PUMPS ALL CHECKS GO REPLACED MLG DOOR SKIDS ON BOTH DOORS.
